# SDR JZBR14058

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711RL
- Make and model: Gulstm G1159
- Aircraft serial: 25
- System (JASC): 2437 · DC Indicating System
- Part: Amplifier
- Part number: 1159AU213123
- Condition: Failed
- Location: Bat Monitor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 2 BATT AMPMETER FROZE AT 32 AMPS.  TROUBLESHOOTING REVEALED THE BATTERY MONITOR AMP AT FAULT.  REMOVED AND REPLACED THE AMPLIFIER WITH A SERVICEABLE UNIT.  PERFORMED A FUNCTIONAL TEST IAW THE MM AND ALL WAS GOOD.  THE FOLLOWING DAY MAINTENANCE REMOVED AND REPLACED THE MAIN BATTERIES BECAUSE THERE WERE LOANERS ON BOARD.  A BATTERY INTEGRITY CK WAS ACCOMPLISHED WITH NO DISCREPANCIES.  A FUNCTIONAL TEST OF THE AMP REVEALED THE UNIT HAD FAILED.  THE UNIT WAS REPLACED BY ANOTHER SERVICEABLE UNIT.  FUNCTIONAL TEST WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.  NOTE:  NO TRIPS WERE FLOWN BETWEEN THESE CHANGES.  THIS IS THE SECOND UNIT THAT FAILED FOLLOWING REPAIR BY THE MANUFACTURER.  (X)
